Expand icon Search icon File icon file Download

Items where Author is "Ercolani, Joanne S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Chambers, Marcus J and Ercolani, Joanne S and Taylor, AM Robert (2014) Testing for seasonal unit roots by frequency domain regression. Journal of Econometrics, 178 (Pt 2). pp. 243-258. DOI https://doi.org/10.1016/j.jeconom.2013.08.025

Chambers, Marcus J and Ercolani, Joanne S and Taylor, AM Robert (2014) Testing for seasonal unit roots by frequency domain regression. Journal of Econometrics, 178 (PART 2). pp. 243-258. DOI https://doi.org/10.1016/j.jeconom.2013.08.025

Ercolani, Joanne S and Chambers, Marcus J (2006) ESTIMATION OF DIFFERENTIAL-DIFFERENCE EQUATION SYSTEMS WITH UNKNOWN LAG PARAMETERS. Econometric Theory, 22 (03). pp. 483-498. DOI https://doi.org/10.1017/s0266466606060233

This list was generated on Wed Jun 19 10:32:48 2024 BST.